# SDR AALA20150127003

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 78,679 hours, 21,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Switch
- Part number: 233T32101033
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT SHUT OFF WHEN ACFT IS POWERED DOWN.  R & R COCKPIT EMER LIGHT CONTROL SWITCH.
